About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 126521, 15 pages
http://dx.doi.org/10.1155/2012/126521
Research Article

Evasive Maneuvers in Space Debris Environment and Technological Parameters

1DFIS-Feira de Santana, Departamento de Física, Universidade Estadual de Feira de Santana, 44.036-900 Feira de Santana, BA, Brazil
2ISTI-CNR and IFAC-CNR, Via Madonna del Piano 10, 50019 Sesto Fiorentino, Italy
3Departamento de Matemática, Faculdade de Engenharia de Guaratinguetá, Universidade Estadual Paulista, 12.516-410 Guaratinguetá, SP, Brazil

Received 1 June 2012; Revised 21 August 2012; Accepted 31 August 2012

Academic Editor: Xu Zhang

Copyright © 2012 Antônio D. C. Jesus et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Antônio D. C. Jesus, Rafael S. Ribeiro, Alessandro Rossi, and Ernesto Veira Neto, “Evasive Maneuvers in Space Debris Environment and Technological Parameters,” Mathematical Problems in Engineering, vol. 2012, Article ID 126521, 15 pages, 2012. doi:10.1155/2012/126521